# SDR SWAA2021101116850

- Difficulty date: September 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANEL 241DF IN CABIN.  EVALUATED & FOUND WITHIN LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 1 A. REMOVED DAMAGED SKIN AND INSERTS IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 3 B - D.   DRIED AND CLEANED REPAIR IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 3 E & F. FILLED REPAIR AREAS WITH POTTING COMPOUND IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 3G.  CURED REPAIR PLIES AND DRILLED FASTENER HOLES ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.M (1); N. AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5 R AND 5 S.   INSTALLED AND CURED INSERTS ON REPAIR AREAS IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 31.  REPAIRED FLOOR PANEL 241DF IAW  SRM 53-00-50-2R-1 REPAIR 1.
